# SDR QXEA0100434

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 9,562 hours, 12,950 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - F/A REPORTED SMELLING GAS FROM BEVERAGE CART RECEPTICLE.  INSP GALLEY AREA FOR EVIDENCE OF FUEL, NONE NOTED.  RAMP AGENTS CHANGE GALLEY TRASH BIN.  NO OTHER DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
